Projective Dimension of String and Cycle Hypergraphs

Kuei Nuan Lin, Paolo Mantero

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


We present a closed formula and a simple algorithmic procedure to compute the projective dimension of square-free monomial ideals associated to string or cycle hypergraphs. As an application, among these ideals we characterize all the Cohen–Macaulay ones.

Original languageEnglish (US)
Pages (from-to)1671-1694
Number of pages24
JournalCommunications in Algebra
Issue number4
StatePublished - Apr 2 2016

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Projective Dimension of String and Cycle Hypergraphs'. Together they form a unique fingerprint.

Cite this